# SDR CALA9700772

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15069
- Make and model: Doug DC-10-30
- Aircraft serial: 46584
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND T-SECTION FLOOR SUPPORT BEAM ON FORWARD FACE OF REAR PRESSURE BULKHEAD, LT SIDE CORRODED.  A SPLICE REPAIR WAS INSTALLED IAW SRM 53-40-00 PAGE 93, FIGURE 16.
